# SDR DALA2019080214540

- Difficulty date: July 30, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 63,544 hours, 24,936 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK AT QRO, A DENT WAS FOUND ON FRAME ASSY P/N 146A1260-34 UPPER CHORD (M/F 0.063 INCH THICK, 7075-T62 CLAD SHEET) AT BS 747, BETWEEN STRINGERS S24L & S25L. MAINTENANCE REPAIRED DAMAGE PER ERA 565619-14.
